-

 

 

 




Optimization Online





 

Stability of error bounds for semi-infinite convex constraint systems

Huynh Van Ngai (nghiakhiem***at***yahoo.com)
Alexander Y. Kruger (a.kruger***at***ballarat.edu.au)
Michel Th\'era (michel.thera***at***unilim.fr)

Abstract: In this paper, we are concerned with the stability of the error bounds for semi-infinite convex constraint systems. Roughly speaking, the error bound of a system of inequalities is said to be stable if all its "small" perturbations admit a (local or global) error bound. We first establish subdifferential characterizations of the stability of error bounds for semi-infinite systems of convex inequalities. By applying these characterizations, we extend some results established by Az\'e and Corvellec on the sensitivity analysis of Hoffman constants to semi-infinite linear constraint systems.

Keywords: error bounds, Hoffman constants, subdifferential

Category 1: Convex and Nonsmooth Optimization (Convex Optimization )

Citation: Published in SIAM Journal on Optimization 20 (2010), no. 4, 2080-2096. The original publication is available at http://link.aip.org/link/?SJE/20/2080

Download: [PDF]

Entry Submitted: 08/16/2009
Entry Accepted: 08/16/2009
Entry Last Modified: 05/23/2010

Modify/Update this entry


  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository

 

Submit
Update
Policies
Coordinator's Board
Classification Scheme
Credits
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Programming Society